Previous |  Up |  Next


Title: On the quality of local flux reconstructions for guaranteed error bounds (English)
Author: Vejchodský, Tomáš
Language: English
Journal: Application of Mathematics 2015
Volume: Proceedings. Prague, November 18-21, 2015
Issue: 2015
Pages: 242-255
Category: math
Summary: In this contribution we consider elliptic problems of a reaction-diffusion type discretized by the finite element method and study the quality of guaranteed upper bounds of the error. In particular, we concentrate on complementary error bounds whose values are determined by suitable flux reconstructions. We present numerical experiments comparing the performance of the local flux reconstruction of Ainsworth and Vejchodsky [2] and the reconstruction of Braess and Schöberl [5]. We evaluate the efficiency of these flux reconstructions by their comparison with the optimal flux reconstruction computed as a global minimization problem. (English)
Keyword: a posteriori error estimates
Keyword: complementarity
Keyword: index of effectivity
Keyword: elliptic problem
Keyword: reaction-diffusion
Keyword: singular perturbation
MSC: 65N15
MSC: 65N30
idZBL: Zbl 06669935
Date available: 2017-02-14T10:27:19Z
Last updated: 2017-03-20
Stable URL:


Files Size Format View
ApplMath_03-2015-1_25.pdf 471.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo